Increased need to urinate

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

littlemissmuffet
Regular Member


Date Joined Feb 2009
Total Posts : 269
   Posted 8/24/2010 4:43 AM (GMT -7)   
Hi
A bit of background first
 
My crohns is active despite the infliximab and I am currently on steriods. Yesterday I had yet another colonoscopy, the doctor couldnt complete it because it was too painfu for me but he did say that I had a stricture (no suprise really). 
 
But my problem is that I feel the increased need to urinate, especially about 2/3 hours after I wake up.  I feel the urge to urinate about every 15 mins, then hardly anything comes out.  I have no pain when I urinate.  This stops later in the day.   It started about 5 days ago, so it cant be anything to do with my colonoscopy.   Ive always had a weak bladder but this is just crazy.
 
Has anyone else every experienced anything like this
Diagnosed 2005.  42 year old female living in UK
 
Current medication  -  infliximab infusions, ranitidine, Vitamin B12 injections, anti depressants
 
My partner has UC & Crohns

Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 8/24/2010 8:01 AM (GMT -7)   
You may have a UTI and not know it. I went in for my annual exam a couple of years ago and as they always do they did a urine test. Imagine my surprise when they called a few days later to tell me that I had a UTI. Other than me having to go more often I had no symptoms. I've had UTI's in the past and always had pain and burning, but this time nothing. So if it continues you should call your doctor and get a quick check.
Suzanne

CD 20 years officially, 30 unofficially. 3 resections '93, '95 '97
Managing with strict low residue diet, keeping symptoms to a minimum. All test show small amount of ulceration, still have occasional blockages. But still have a great time with my 2 daughters and husband!


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....

littlemissmuffet
Regular Member


Date Joined Feb 2009
Total Posts : 269
   Posted 8/24/2010 8:31 AM (GMT -7)   
hmm I never thought of that, because, as you said I dont have any pain. I will maybe have to pop and see the doctor







My partner has UC & Crohns

grayeyedblonde
Regular Member


Date Joined Jul 2008
Total Posts : 383
   Posted 8/24/2010 8:59 AM (GMT -7)   
That would be my guess too. Twice I have went to the emergency room for crohn's related issues and have them come back and tell me I have a UTI. Because I was going to the bathroom so much with my crohn's, I never even noticed the increased urination. I had no pain, no fever, no symptoms.
Dx'd w/ Crohn's in 1979 at age 13. Bad flare 2008 but no health insurance so I dealt with it. Colonoscopy in July 2009 caused a perforated colon, emergency bowel resection. 2 fistula's, perianal and perivaginal.

Humira, probiotic, a multivitamin, Glucosamine, D3, calcium, potassium, magnesium, zinc, and fish oil. I also take Tramadol 50 mg and Klonopin (for anxiety) as needed.

Life may not be the party we hoped for, but while we are here we might as well dance!

Matthew
Veteran Member


Date Joined Oct 2004
Total Posts : 3932
   Posted 8/24/2010 4:30 PM (GMT -7)   
Or a constriction near the bladder neck. I've had that before. It could because of pressure from your bowels, too..
I often get urgency when I'm flaring, but its from Peri-anal irratations mostly..


Sincerely,
Matthew

CrohnnieMan
Regular Member


Date Joined Aug 2008
Total Posts : 190
   Posted 8/24/2010 6:30 PM (GMT -7)   
I can usually tell I am going to flare or in a flare because I have to urinate more often. Almost like an over active bladder during those times.
4mg LDN- 1x a day
500mg Pentasa - 3x a day
1,000 I/U Vitamin D3 - 2x a day
Nature's Way Primadophilus Reuteri -1 cap 2x a day
Coromega Omega 3 - 2x a day
500mg Propolis 2 caps - 2x a day
----------------------------------------------
Medication prior to taking LDN: 100mg Imuran a day, 1,000mg of Pentasa 4x/day, 3mg of Entocort 3x/day, Librax as needed.

tsitodawg
Veteran Member


Date Joined Sep 2006
Total Posts : 845
   Posted 8/24/2010 9:34 PM (GMT -7)   
You may be developing steroid induced diabetes. Everytime I go on prednisone I become diabetic and my bloodsugar shoots through the roof. I found that one of the major signs of it was frequent urination. It would not be hard to do a blood sugar test. It is only a prick of the finger. If you have a diabetic friend, have them check it for you with their home monitor.

FunGuy
Veteran Member


Date Joined Oct 2009
Total Posts : 1070
   Posted 8/25/2010 7:29 AM (GMT -7)   
I had this symptom also while I was flaring. I found cranberry made it worse. It went away as my disease came under control. Never got and anwer from my doctors about this symptom.

Perhaps your doc's will figure it out

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/25/2010 2:18 PM (GMT -7)   
I too find it worse when flaring\
wish you all the best
i cannot drink cranberry juice either
keep us posted plz\
Co MODERATOR for Crohns...A./ P...Alzheimers

SEIZURES,,NEUROPATHY..DEAF
MEDS..LYRICA..VALPROIC ACID..DIAZEPAM..ATIVAN
DILANTIN..PENTASA
LYN
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:44 PM (GMT -7)
There are a total of 2,732,177 posts in 300,997 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
268 Guest(s), 6 Registered Member(s) are currently online.  Details
cupcakespinkgal, Paxton, DennisinNY, rockyfords, Traveler, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer